# SDR AU960659

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: SN91C8083024765
- Condition: Damaged
- Location: Eng Red Gr Box
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REDUCTION GEARBOX 1ST STAGE SUN GEAR DAMAGED - RELATED  PARTS HAD SECONDARY DAMAGE - ENGINE WAS FITTED TO MALAYSIAN AIRLINES 9M-MDO
